# SDR 99ZZZX3952

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N266US
- Make and model: Boeing 727251
- Aircraft serial: 19985
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Pan
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON FLOOR PAN, RT AFT LAVATORY.
